# SDR U0GA118933

- Difficulty date: February 18, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N508EH
- Make and model: Bell 212
- Aircraft serial: 30908
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 40008330208
- Condition: Odor
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WX RADAR DISPLAY STARTED FLICKERING AND GOING BLACK.  RADAR TURNED OFF.  CIRCUIT BREAKER PULLED AFTER ODOR OF ELECTRICAL BURN WAS NOTICED.
